A note on the Markov property of stochastic processes described by nonlinear Fokker–Planck equations
Year of publication: |
2003
|
---|---|
Authors: | Frank, T.D. |
Published in: |
Physica A: Statistical Mechanics and its Applications. - Elsevier, ISSN 0378-4371. - Vol. 320.2003, C, p. 204-210
|
Publisher: |
Elsevier |
Subject: | Markov and non-Markov processes | Nonlinear Fokker–Planck equations | Mean field theory | Generalized entropies |
-
A Langevin approach for the microscopic dynamics of nonlinear Fokker–Planck equations
Frank, T.D., (2001)
-
Frank, T.D., (2000)
-
Intensity approximation of random fluctuation in complex systems
Yulmetyev, R.M, (2002)
- More ...
-
Frank, T.D., (1999)
-
A Langevin approach for the microscopic dynamics of nonlinear Fokker–Planck equations
Frank, T.D., (2001)
-
Stochastic feedback, nonlinear families of Markov processes, and nonlinear Fokker–Planck equations
Frank, T.D., (2004)
- More ...